Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 6, Pages 319-324

Meromorphic functions with positive coefficients

School of Mathematical Sciences, Faculty of Sciences and Technology, University of Kebangsaan Malaysia, Bangi, Selangor 43600, Malaysia

Received 24 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let (α,β,k) be a class of meromorphic functions f(z) with positive coefficients in D={0<|z|<1}. The aim of the present note is to prove some properties for the class (α,β,k).